How can i realistically lose weight when I'm on mental health drugs that cause obesity?

I'm on olanzapine 5mg and flouxetine 10mg both moderately low doses it's not flouxetine that is the problem it's olanzapine. I have been on it for 3 years and I was 10 stone before now I'm 13 stone and 5ft1. I hate being big. I just want to be small. My hair is falling out and I now have pcos and am also on levothyroxine for hypothyroidism. It feels like I'm on a losing battle. I dont know what I can do. I hate my body and skin and feel grotesque because I'm fat but I cannot help it. After I take my olanzapine I'm starving which is why I take my pill when I'm eating. At around 6pm every day. I'm trying to eat less carbs and sugar/fat but that's all my body craves and I also crave alot of protein with fat. I feel depressed and disgusted with myself and my body. I do not want to be this way tbh.i do alot of stuff for mental health but tbh when I look in the mirror all I see is fat. I try to be happy in my own skin but it's so hard when you see people your own age healthy and skinny. I feel like and ogre.

Posted Aug 11, 2025, 1:12 PM UTC

1864

Comments aren't archived yet

This post had 64 comments on Reddit. Comments for this period haven't been loaded into the archive yet.